# SDR 02FDEA00201

- Difficulty date: March 14, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

HYD A-SYS OVERHEAT LIGHT CAME ON.  BOTH PUMPS WERE OFF PER CK LIST.  REPEAT WRITEUP.  REMOVED AND REPLACED CHAFED WIRE WITH TEFLON TAPE PER CHAPTER 20 STANDARD PRACTICES.
